| Model Number |
QUICK CONNECT HANDLE, ASSEMBLY |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/28/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
Event or Problem Description
On (b)(6) 2025, it was reported by a sales representative via (b)(4) that an ar-9215-1-03 universal quick connect handle and an ar-9231-vl-03 univers vaultlock glenoid drill guide broke in a case.Nothing broke off inside the patient.The case was completed successfully by removing the vaultlock guide and continuing the case without a handle.This was discovered during a eclipse total shoulder procedure on (b)(6) 2025, with no reported patient harm.Additional information has been requested.
Additional Manufacturer Narrative
Additional information: b5, g3, h3, h6.The complaint device was not received for evaluation.Based on the information provided, which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude the most likely cause.The most likely cause of the reported failure is wear and tear of the device, manufactured in 2021.The complaint allegation was confirmed based on the customer's attached pictures, which displayed the tip of the device broken off.
Event or Problem Description
There was no case delay or added anesthesia administered to the patient.No adverse effects were reported.